Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Wright J.D., Brydges D. — Erratum: Mayer Expansions and the Hamiltonian-Jacobi Equation. II. Fermions, Dimensional Reduction Formulas
Wright J.D., Brydges D. — Erratum: Mayer Expansions and the Hamiltonian-Jacobi Equation. II. Fermions, Dimensional Reduction Formulas



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Erratum: Mayer Expansions and the Hamiltonian-Jacobi Equation. II. Fermions, Dimensional Reduction Formulas

Авторы: Wright J.D., Brydges D.

Аннотация:

Journal of Statistical Physics, Vol. 97, Nos. 56, 1999, p. 1027.
The authors apologize to readers for an egregious error in the proof of Theorem 2.3: contrary to our claim, (2.12) does not follow from Proposition 2.2 and Theorem 2.3 is almost certainly false. We are indebted to Manfred Salmhofer and Christian Wieczerkowski for discovering the error. They are preparing a paper with a corrected theorem proven by different methods. The work in Section 3 is independent of Section 2 and Theorem 3.1 is unaffected.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1999

Количество страниц: 1

Добавлена в каталог: 06.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2021
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте